# SDR EISA99159

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717644
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW CRACKED.  REMOVED AND REPLACED R-2 WINDOW, OPS CHECK GOOD.  (M)
